# SDR UPS01235107

- Difficulty date: February 28, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A BTB-DURING T/O ROLL SOMETHING RESTRICTED THE RUDDER WHEN LT RUDDER PEDAL APPLIED.  *S/D*  FOUND WEAR STRIP ON TOP/LT CORNER OF LOWER RUDDER AND THE FAIRING JUST FORWARD OF STRIP DAMAGED.  REMOVED FAIRING SECTION, RUDDER OPS WAS NORMAL.  OK TO CONTINUE WITH FAIRING REMOVED XFR TO CDL LOG C210328.
